Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Itching On Stomach

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum, and anus. It is also called the gastrointestinal or GI tract. The gut plays an important role in keeping you healthy. It is where food is broken down, digested, and the nutrients absorbed into the system. It is also one of the body's first immune...
Ask the Experts

HIV + Skin Issues

Hi I am an African American diagnosed HIV+ in 2005 I have been on Atripla since 2007 I have 2 skin issues the first something that appears like small Hives on stomach back and upper arms they do not itch I also have a dark mark on the head of my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...African American pxs taking Atripla (most likely due to the FTC or emtricitabine). If the drug is possibly contributing then a switch to an alternative regimen may be worth a trial for 6 months to observe what happens with your skin problem. KH Read more »

Itching in the vaginal area, tiny red bumps that itch on my stomach.

HI, I'm 17 years of age and have been experiencing some weird complications with my body. I'm so concerned because I'm still young and want to know what's going on with my body. Up under my arm pits I have broken out badly because of the scratching...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
...This doesn't sound like HIV/AIDS to me. You may have a skin infection. See your doctor for a diagnosis and treatment. Good luck! Read more »

Itchy bumps on legs: Prurigo Nodularis, Staphilococcum, allergic reaction or what ??

I wish to thank all of you for the extremely useful service you provide to us... this forum is a great source of support that our own doctor are often unable to furnish !!I have been diagnosed as acute HIV+ about 5 years ago, with CD4=480/ml...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...or infectious). I would recommend seeing an HIV experienced dermatologist if possible to better pinpoint the diagnosis. Red itchy bump disease was a term we used to use for folliculitis which was often tough to treat (sometime antifungal pills... Read more »

sensitive skin

I have really sensitive On my stomach and chest, It started three weeks ago on the tops of my legs and has moved up my body, my legs are now fine. There is no itching, rash or redness. Ive been to my JPO who is at a loss. Do you think it might be a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You don't mentions which HIV treatment you are taking but it would be unusual to have the symptoms localized to the regions and character you described be Read more »
Articles
AIDS InfoNet

Enfuvirtide (Fuzeon)

... What Is Enfuvirtide? Who Should Take It? What About Drug Resistance? How Is Enfuvirtide Taken? What Are The Side Effects? How Does It React Read more »
AIDSinfo

An Overview of Fuzeon (Enfuvirtide, T-20)

...in the mouth, constipation, cough, depression, diarrhea, eye infection, flu-like illness, fatigue, herpes simplex infection, itchy rash, loss of appetite, muscle pain and weakness, pain and tingling in the hands and feet, nausea, nervousness,... Read more »
AIDSinfo

An Overview of Viread (Tenofovir)

...anti-HIV medications. Dosage forms and strengths: Tablets: 300 mg What storage conditions are needed for this medication? Store the tenofovir tablets between 59°F and 86°F (15°C to 30°C). Keep this medication in the... Read more »
Test Positive Aware Network

Fuzeon

...boost T-cell counts -- buying time until more new drugs become available. -- Jeff Taylor Got a comment on this article? Write to us at publications@tpan.com . Read more »
Connect With Others

Does the rash itch?

Posted by Anonymous, 1 Reply
...If a person does have the rash associated with ARS, is it a rash that itches?? I've all of a sudden developed a rash (about 9-10 days after exposure). Its pretty much only on front. Chest and a little of Read more »

folliculitis and bump in throat??

Posted by Anonymous, 1 Reply
...Is folliculitis common in early HIV (2-3 months after infection?) i have several infected follicles that itch and burn on my stomach.... I've had swollen nodes for awhile now (felt by a doctor) Read more »

has anyone else experanced this???

Posted by Anonymous, 2 Replies
...largest spot was size of a dime other two were straight in a line one about a inch long other about two inches long. This rash itched when it came in was there for 5-7 days snd dried up. Had 1 mouth ulcer when all this was happening this too... Read more »

Itchy bumps-What are they

Posted by Broken_Angel1, 6 Replies
...of mosquito bites but they are not. I also have some dry patches with tiny bumps. Anyone have any ideas what this could be? Is it HIV related or just a regular problem? I do have AIDS. Read more »